MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET
Catalog Number B55005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14" ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red), check valve, clamp, rotating luer, 1 ext where it was reported intravenous (iv) infusions attached to manifold was leaking fluid from buttons of the manifold.Interruption of continuous iv medications could potentially affect patient¿s heart rate, blood pressure, pain management, and sedation levels.The caregiver changed out leaking manifolds to address the issue.The product was used on a patient at the time of the incident.No patient harm or serious deterioration in the state of health of the patient.There was a delay in critical therapy when the problem was noted as patient was not receiving full dose of iv meds.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.Additional contact: (b)(6).
 
Additional Manufacturer Narrative
Received two (2) used b55005 ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red) for inspection.No defects or anomalies were noted.Each valve was connected to a 36" head height fluid reservoir from the side port, primed, and left for 24 hours.There was leakage from the green port button on both samples.The reported complaint can be confirmed.The probable cause is related to a molding defect in the white button molded component used in the 1o2 smart valve.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 8/1/2024.

Brand Name
14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19816322
Report Number9617594-2024-00929
Device Sequence Number21055554
Product Code FMG
UDI-Device Identifier00887709010079
UDI-Public(01)00887709010079(17)281001(10)13800585
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB55005
Device Lot Number13800585
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV MEDICATION, UNK MFR
Patient SexUnknown